Keyword : counting function


On the Distribution of p-Error Linear Complexity of p-Ary Sequences with Period pn
Miao TANG Juxiang WANG Minjia SHI Jing LIANG 
Publication:   
Publication Date: 2019/12/01
Vol. E102-D  No. 12 ; pp. 2595-2598
Type of Manuscript:  LETTER
Category: Fundamentals of Information Systems
Keyword: 
periodic sequencek-error linear complexitycounting functionstream ciphers
 Summary | Full Text:PDF

On the 2-Adic Complexity of Periodic Binary Sequences
Lu ZHAO Qiao-yan WEN Jie ZHANG Zheng-ping JIN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1 ; pp. 367-371
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
usual Fourier transformFCSR2-adic complexitycounting function
 Summary | Full Text:PDF